MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAB
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
 
Event or Problem Description
Information received by medtronic indicate that the insulin pump had consistently no delivery alarm.Customer reported that they were not getting insulin from the tubing.Customer did change the set for several time.Customer stated that the no cannula bent or kinked noted from tubing.Customer stated that they tried all remedies.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Additional information about blood glucose value has been received which was not included with the initial report.The information has been provided with this report.
 
Event or Problem Description
It was reported that the customer's blood glucose was 400 mg/dl.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9650766
Report Number3004209178-2020-62489
Device Sequence Number1690915
Product Code OYC
UDI-Device Identifier00643169151321
UDI-Public(01)00643169151321
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAB
Device Catalogue NumberMMT-723LNAB
Device Lot NumberA3723LNABJ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient Weight102